peptide shots for RA

Discussion in 'Fibromyalgia Main Forum' started by halfacre2, May 25, 2012.

  1. halfacre2

    halfacre2 New Member

    I have been doing these shots but finally stopped because they weren't giving me the benefits I was hoping for. The first two seemed to work great but the third one didn't work at all. The fourth one only gave me relief 3 days before I was back on pain reliever. I let this flare that began in Dec. go way to far before getting it under control. The pain got so unbearable I had to get some other help so I went back to my rhemy. I am now on a low dose of prednisone, a prescription pain reliever and back on Plaquenill by request. I am going to hold off from taking the stronger drugs until I just have to. I am not saying that the peptide shots are a hoax, I am just stating that they didn't work for me as I had hoped for. I am glad I tried them but knew going in that RA was the more difficult autoimmune diseases to treat.

    Blessings and healing to all of you suffering from your illnesses, may God be with you.

  2. mbofov

    mbofov Active Member

    I'm really sorry to hear the peptide shots did not work out for you. I remember how well you did in the beginning and had high hopes for you.

    Thanks for keeping us posted -

    Take care -

  3. Mikie

    Mikie Moderator

    I am so sorry the injections stopped working for you. I'm a bit stumped that they seemed to be working only to stop working. Did your doc offer an explanation?

    My last injection appears not to have worked. I'm talking to my doc on the 30th about it.

    I hope you can get your symptoms back under control. Thanks for your update. We need to get a better picture of just how effective this treatment is.

    Love, Mikie
  4. halfacre2

    halfacre2 New Member

    My doc did not have an answer but agreed that he thought I needed to take a break from them. He wanted to run additional tests but I decided not to. I noticed that my finger nails grew really fast during the time I was taking shots. I also noticed some odd things going on with my skin such as a rash. Maybe it was coincidence but besides that I didn't seem to have any additional side effects. I wanted them to work so bad but I guess they're not for everyone. I wish you luck Mikie Witham your treatments and hope you get the results you're looking for. I'm so glad I found this site. Thank you all for your friendship and support.

    God bless you all,

    [This Message was Edited on 05/26/2012]
  5. Mikie

    Mikie Moderator

    Has your doc made sure you are off all meds which can stop the injections' ability to bond with receptors? I have to be off my meds for two days before, the day of the injection, and the day after.

    If you change your mind down the road, your doc can send your plasma in for an examination to see which peptides might work. They can tailor make a serum based on the exam.

    Best of luck to you.

    Love, Mikie